# SDR IPXA2024041597990

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 92,467 hours, 21,025 cycles
- System (JASC): 7600 · Engine Controls
- Part: Relay
- Part number: UNKNOWN
- Condition: Faulted
- Location: Thrust Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST CONTROL MODULE MAKING SPORADIC AUDIBLE NOISES " CLICKING NOISE" T/S REF WDM 78-34-01-1.1, REPLACED FAULTY TERMINAL BLOCK 37BA REF SWPM 20-26-03. #1 REVERSER INTERLOCK OPS OK REF MM 78-30-00.
